Change search
ReferencesLink to record
Permanent link

Direct link
A Characterization of Sub-game Perfect Equilibria for SDEs of Mean-Field Type
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.ORCID iD: 0000-0002-6608-0715
2016 (English)In: Dynamic Games and Applications, ISSN 2153-0785, E-ISSN 2153-0793, Vol. 6, no 1, 55-81 p.Article in journal (Refereed) PublishedText
Abstract [en]

We study a class of dynamic decision problems of mean-field type with time-inconsistent cost functionals and derive a stochastic maximum principle to characterize sub-game perfect equilibrium points. Subsequently, this approach is extended to a mean-field game to construct decentralized strategies and obtain an estimate of their performance.

Place, publisher, year, edition, pages
Springer, 2016. Vol. 6, no 1, 55-81 p.
Keyword [en]
Time-inconsistent stochastic control, Maximum principle, Mean-field SDE, Equilibrium, Mean-field game
National Category
URN: urn:nbn:se:kth:diva-183184DOI: 10.1007/s13235-015-0140-8ISI: 000369297700003ScopusID: 2-s2.0-84957566168OAI: diva2:908947

QC 20160303

Available from: 2016-03-03 Created: 2016-03-03 Last updated: 2016-03-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Djehiche, Boualem
By organisation
Mathematical Statistics
In the same journal
Dynamic Games and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link